In October I took the Take Action plan and since I've taken it I've been very paranoid about my period. I had my period August 15-19, September 12-16, October 14-18 (then I took the pill, and got my period again October 20-25), and lastly November 28-2nd of December. It's December 29th now and I haven't gotten my period. I did have sex but it was protected. Should I be worried?
The 2 periods after you took, the one was a side effect from the pill, the other was your period. Taking emergency contraceptives can screw up your cycle. But that's pretty far in. You're what, 4or 5 days late? When you're a week late do a pregnancy test to rule it out. If you had sex with a condom and there were no accidents with it you're probably not pregnant.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2015 • 1 answer
Posted 17 Apr 2015 • 1 answer
Posted 25 Jun 2015 • 1 answer
Posted 26 Mar 2017 • 1 answer
Posted 19 Jun 2017 • 0 answers